ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Conference Poster

Ghatak, Anirban (2011) Constant weight codes based on ideals of commutative rings. In: 2011 3rd International Congress on Ultra Modern Telecommunications and Control Systems and Workshops (ICUMT), 5-7 Oct. 2011, Budapest, Hungary.

Journal Article

Ghatak, Anirban and Tandon, Anshoo (2011) Galois Theory and Solvable Equations of Prime Degree. In: Journal of the Indian Institute of Science, 91 (1). pp. 47-74.

This list was generated on Wed Dec 24 12:55:27 2014 IST.